Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On scalar and vector covariants of linear algebras


Author: Olive C. Hazlett
Journal: Trans. Amer. Math. Soc. 19 (1918), 408-420
MSC: Primary 15A72
MathSciNet review: 1501110
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A72

Retrieve articles in all journals with MSC: 15A72


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1918-1501110-2
Article copyright: © Copyright 1918 American Mathematical Society